# SDR EIA2003150

- Difficulty date: November 7, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 68,303 hours, 33,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 34362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 CENTER ISLE EMERGENCY LIGHT INTERMITTENT.  REPLACED EMERGENCY EXIT LIGHT ASSY, OPS CHECK GOOD IAW MM 33-51-00.
